# SDR HSYA20100720101

- Difficulty date: July 20, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 25,498 hours, 31,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3032
- Condition: Corroded
- Location: Zone 200
- Part time: 25,498 hours, 31,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800/9600 HOUR STRUCTURAL INSP, THE FOLLOWING ITEMS WERE FOUND. CORROSION DAMAGE ON FUSELAGE SKIN FOUND AT STA 213.2-FUEL TANK RT OF CENTERLINE. REMOVED CORROSION, TREATED AREA AND INSTALLED DOUBLER FABRICATED FROM 2024 T3 .032 - 6" X 9" IN SIZE AT STA 213.2- (7) INCHES RT OF CENTERLINE IAW SRM 53-00-00.  CORROSION DAMAGE FOUND AT STA 187.2-FUEL TANK RT OF CENTERLINE. REMOVED CORROSION, TREATED AREA AND INSTALLED DOUBLER FABRICATED FROM 2024 T3 .032 -7" X 6" IN SIZE AT STA 187.2 - (7) INCHES RT OF CENTERLINE IAW SRM 53-00-00.
